# SDR USAA2013123000016

- Difficulty date: December 18, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,966 hours, 27,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112814000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CABIN SEAT TRACK CORRODED BETWEEN FR 20 & FR 24 AT Y 1292.  R & R TRACK IAW A320 SRM 51-42-11.
